# SDR DL757100280

- Difficulty date: October 23, 2009
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 63,714 hours, 29,731 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-4 DOOR LOWER GATE BOTTOM EDGE AND LIP HAVE PITTING (2 AREAS) CP53-221-O1E.  R & R LOWER GATE AND ADJUSTED AT SAA SAT REF NON ROUTINE CARD 137339.
